I know I need to stay on my medication to feel good, but I can't seem to stay consistent because I constantly worry about weight gain. Any suggestions?
I went on lexapro in Dec 2014. I felt so much better!! No panic attacks, no worrying about things I couldn't change. However, at my Dr appt in June I gained 35 lbs since then. So I have just weaned off of it. I am sad that I had to get off of it, but the Dr said that this happens to some people, but not all. I guess I am one of the unlucky ones. It's a great medicine. I will miss it. I hope this helps. Keep up with your normal routine and don't think about it. If the lbs start coming, get off and find another medicine. I am going to try to go without any. Best wishes!
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Aug 2010 • 3 answers
Just cold turkey lexapro about 3/4 days . So far no problem, if anything feel better. Weight gain w?
Posted 16 Mar 2011 • 2 answers
Posted 15 May 2014 • 1 answer
Posted 4 Apr 2016 • 3 answers
Posted 3 Jun 2016 • 2 answers